# SDR SWAA2024092039739

- Difficulty date: August 22, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fastener
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND RE-INSTALL WEB FRONT SPAR BTW STA 111.10 TO STA 175.50 ATLT HORIZONTAL STABILIZER 2024-504398<[01] REMOVED AND REINSTALLED WEB FRONT SPAR AND FASTENER LOCATED BTW STA 111.10 TO STA 175.50 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 182A2401 SHEET ?15? REV ?F? SEE INDIVIDUAL SING-OFF BELLOW;[02] REMOVED AND REINSTALLED WEB FRONT SPAR AND FASTENER LOCATED BTW STA 111.10 TO STA 175.50 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 182A2401 SHEET ?15? REV ?F? ITEM RII  SEE INDIVIDUAL SING-OFF BELLOW
